Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: N-E Know anything about Aorexia after Effexor??

Posted by jamie on October 26, 1999, at 3:10:46

In reply to N-E Know anything about Aorexia after Effexor??, posted by Juliette on October 25, 1999, at 18:19:33

> I am a 17 year old girl taking Effexor for Trichotillomania. One of the side effects of effexor is Anorexia. I am very concerned about this, since i have been known to diet and excersise irrationally. If anyone has any information on this, please let me know.. Thank You

dj, I stopped effexor prematurely for this very reason. But I should have stuck it out starting with half doses. This side effect is supposed to go away in 3 weeks according to my pdoc. I think I goofed and stopped too soon. Try to ride it out if you can. AFter the body adjusts a lot of people actually have weight gain instead.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jamie thread:13877